Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Diagnosed with leukemia. Had chemo and diabetes. Having head tremors. What does it indicate?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 711 Questions
'I was diagnosed with leukemia age6. Had chemo & type 1 diabetes at age 15. About the last 4yrs. I've been having head tremmors,now they are getting more predominate,, and in evening when I relax they are more like a jerking motion. Can you give me any insight as to what is happening?
Posted Sun, 19 May 2013 in General Health
Answered by Dr. Samik Basu 8 hours later
Hi ,
Thank you for your query.
I understand your concern.
Tremors at this age is not common.
The common causes are hyperthyroidism, cerebellar problems and generalized anxiety disorder. The uncommon causes are many like chorea,parkinsonism etc..
I would suggest you consult a neurologist at the earliest and take his opinion after proper clinical examination and neurological tests.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Do not worry we are there to help you out.
Have a nice day.
Above answer was peer-reviewed by
Follow-up: Diagnosed with leukemia. Had chemo and diabetes. Having head tremors. What does it indicate? 14 hours later
I have been to a neurologist about 2 years ago he ruled out Parkinson's . He prescribed me primidone, which I could not function at work. Finally a year later I'm started taking primidone 50mg.on my own. I tried propranolol 10 mg. I felt like I could not stay awake. What is chorea?
Answered by Dr. Samik Basu 9 hours later
Chorea is a movement disorder characterized by sudden quasipurposive involuntary jerky movements of the upper limb.It is most commonly seen in Huntington's chorea.
Have a nice day
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor